It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi there,

I am considering trying out Ortho Tri-cyclen for my moderate acne.
I went on Alesse and my skin is horrible right now.
The pill itself made my skin very bad in the first two weeks - I don't think it was just an initial breakout because my skin was horrible.
And because I stopped two weeks into its use, my hormones were messed up.... I think this made things even more worse.
Anyways, I'm thinking of trying Ortho Tri-cyclen.
For those of you who had initial breakouts from ANY birth control pill, how long was the initial breakout, and how bad was it?
Thanks.
i've heard it takes 3 months to adjust to the new hormone levels
[QUOTE=chyna_dawl]Hi there,

I am considering trying out Ortho Tri-cyclen for my moderate acne.
I went on Alesse and my skin is horrible right now.
The pill itself made my skin very bad in the first two weeks - I don't think it was just an initial breakout because my skin was horrible.
And because I stopped two weeks into its use, my hormones were messed up.... I think this made things even more worse.
Anyways, I'm thinking of trying Ortho Tri-cyclen.
For those of you who had initial breakouts from ANY birth control pill, how long was the initial breakout, and how bad was it?
Thanks.[/QUOTE]


Hi, I know how it is. I first tried Ortho tri-cyclen and it did just what youre describing Alesse did. I had to stop, I was getting such worse acne when acne was the reason i went on the pill. I think i could only take it for a couple weeks! So I went off, and my face cleared back up to normal. Just this past summer I went on Yasmin, thinking it would be different. But in only one week, I broke out over night with huge cysts. It sucks, I wanted it to work for me, but I couldnt even go out in public with skin like that, so I just simply could NOT wait around to see if it would ever work. I just figured it woudnt ever for me cause I have friends that went on it and only cleared right up..it just must f' with my hormones and do the opposite of helping. Sorry that didnt help much, just probably make you feel worse! :rolleyes: Good luck to you sweetie
I'm starting my 6th month of OTC next week and my skin has improved dramaticallly. I still get an occasional pimple, but I hardly ever get cysts anymore. The first 3 months my skin was pretty bad though. You just have to be patient because it takes 4-6 months to see results.
Hi - I just started my first pack of (generic) ortho tricyclen. I took my 4th pill just a bit ago. So far, I haven't had any problems...I know it's early, though. The only time I ever broke out from a birth control pill was the [U]first[/U] pill I went on, Ortho Cyclen (I'm now on my 6th kind - I've been taking them for about 5 years)...I am assuming that the breakout was simply because my body was not used to [I]any[/I] kind of bcp in the first place. When I have switched between pills I have never had an initial breakout...but that is me....
My daughter gave it 4 months on ortho-tri. She tried to be patient but it seems like you should see some improvement in that time. She just got worse and worse. Maybe it would have worked after 6 months but we decided to put her on accutane which has a better track record of actually working for acne.





All times are GMT -7. The time now is 02:08 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!